# SDR ASAA2015012510416

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,244 hours, 9,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT.  ACCOMPLISHED QRH PROCEDURE AND FMC NOT RESTORED. ACFT GROUNDED.  REMOVED AND INSTALLED NEW RT FMC COMPARTMENT REF 34-61-02.  PERFORMED INSTALL TEST, STEP E REF 34-61-00-710-801. STEP F 1, 2, AND 3. SYS CKS NORMAL.
